Article citationsMore>>

H. Waki, S. Kim, M. Kojima and M. Muramatsu, “Sums of Squares and Semidefinite Program Relaxations for Polynomial Optimization Problems with Structured Sparsity,” SIAM Journal on Optimization, Vol. 17, No. 1, 2006, pp. 218-242. doi:10.1137/050623802

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top